# SDR AU960290

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: 47090813
- Condition: Leaking
- Location: Turbo Superchrgr
- Component: Garrtt, 47090813
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) WASTEGATE VALVE LEAKING OIL - OIL WAS DUMPED OVERBOARD VIA THE WASTEGATE VALVE DRAIN TUBE
